# SDR AALA20150605010

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 85,057 hours, 40,279 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Part number: PR1829B2
- Condition: Failed
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB R1 WINDOW SEALANT FAILED AT LOWER RT SIDE OF WINDOW SMEARING ACROSS CORNER OF WINDOW.  RESEALED WINDOW.
